# SDR 20052

- Difficulty date: March 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 22,507 hours, 42,959 cycles
- Engine: Pwa PW121
- Engine time: 34,645 hours, 58,723 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Part serial: PCE120142
- Condition: Fod
- Location: Nr 2
- Part time: 34,645 hours, 58,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE MADE POPPING NOISE DURING CRUISE AND INDICATED TORQUE FLUCTUATION AND SLIGHT VIBRATION.  NO OTHER LIGHTS OR INDICATIONS WERE OBSERVED.  REMOVED AND REPLACED NR 2 ENGINE ASSY IAW AIA FORM M-105.  OPS AND LEAK CHECK GOOD.
